Author Topic: Fall asleep and  (Read 155 times)

[Buddie]

Fall asleep and
« on: November 10, 2019, 10:16:04 pm »
Hi everyone,
I have this sx. It is kind od scary. When i am reading i fall off to sleep. Its like im akake and out cold. Then i jump up shaking all over. Then sick to my stomach and my head feels dizzy. It happrns with naps too. It jusy happened and i felt like i was going to die. Does anyone else get this? It scares the crap out of me . Thx
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fall asleep and
« Reply #1 on: November 10, 2019, 11:07:06 pm »
Hey [...],
Don't be afraid. I had this for quite sometimes. It's just adrenaline surges and your body having mini types of panoc attacks. It will calm down and ease with time. Try to sleep with ear buds in to quiet noise around you or have on soothing music. It'll help a ton.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fall asleep and
« Reply #2 on: November 10, 2019, 11:35:35 pm »
I had this horrible sx from day 1, I'm 23 months off and finally it is improving. Hope it let's up for you soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fall asleep and
« Reply #3 on: November 10, 2019, 11:48:19 pm »
Thanks guys,
I freaks me out! I will try the ear buds. Good idea.
Ss, glad yours are getting better, awful  sx ugh
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fall asleep and
« Reply #4 on: November 12, 2019, 02:24:15 pm »
Hi DD
I have had something similar all the way so far in my taper.  At first it was very bad, but now I can sleep ok at night.  But, I still donít dare take a day nap, or nod off or I will wake up in a panic, feeling just awful for a long time after.  It seems very common, but we will all recover to better times ahead.  Just takes time, it is very gradually improving.

Take care,
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fall asleep and
« Reply #5 on: November 12, 2019, 05:05:22 pm »
I don't understand in 2017 .5 mg Klon put me to sleep all night, (I slowly tapered off in 2018

Now I'm nearly on 1.5 mg and  can't sleep, very restless.  Could that be tolerance already or just being anxious?

Thanks,  :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fall asleep and
« Reply #6 on: November 12, 2019, 05:21:13 pm »
I had that the first 2 years after coming off. I found out that when I just let myself "fall" into this feeling instead of panic, it goes away quickly.
Its totally gone now. Deep breathing before bed time helped also.
Hang in there!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.